# SDR SIMA201029903

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 21,480 hours, 19,928 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Location: Tail
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4499 DURING TAKEOFF THE CREW REPORTED THE RUDDER SYSTEM 2 INOPERABLE ON TAKEOFF.  THE CAPTAIN ABORTED THE TAKEOFF. THE RUDDER PEDAL FELT NORMAL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ELECTRICAL RE-SET IAW AMM 24-31-00 AND OPERATIONAL CHECK OF THE RUDDER SYSTEM IAW AMM 27-20-00.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS NOTED AT THIS TIME.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
